Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Journal of Applied Mathematics
Volume 2012, Article ID 704138, 12 pages
http://dx.doi.org/10.1155/2012/704138
Research Article

Application of the Variational Iteration Method to Strongly Nonlinear 𝑞 -Difference Equations

Department of Mathematics and Information Education, National Taipei University of Education, Taipei 106, Taiwan

Received 30 July 2011; Accepted 30 November 2011

Academic Editor: Debasish Roy

Copyright © 2012 Hsuan-Ku Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hsuan-Ku Liu, “Application of the Variational Iteration Method to Strongly Nonlinear -Difference Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 704138, 12 pages, 2012. https://doi.org/10.1155/2012/704138.